| Model Number |
72401454 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported, that the ambicor penile prosthesis (app) device was explanted, due to the device not deflating.A new app was implanted.There were no patient complications reported.
Event or Problem Description
It was reported that the ambicor penile prosthesis (app) device was explanted due to the device not deflating.A new app was implanted.There were no patient complications reported.